# SDR USAA2011040191308

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 34,929 hours, 12,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2319
- Condition: Inoperative
- Location: Cabin
- Part time: 30,982 hours, 11,173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-CLT - EEL - EMERGENCY POWER SUPPLY UNIT MID RIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
